Proof nets and semi-star-autonomous categories - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Mathematical Structures in Computer Science Year : 2014

Proof nets and semi-star-autonomous categories

Abstract

In this paper it is proved that Girard’s proof nets for multiplicative linear logic characterise free semi-⋆-autonomous-categories.
Fichier principal
Vignette du fichier
fssac-final.pdf (422.47 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01092253 , version 1 (08-12-2014)

Identifiers

Cite

Willem Heijltjes, Lutz Strassburger. Proof nets and semi-star-autonomous categories. Mathematical Structures in Computer Science, 2014, 26 (5), pp.1-40. ⟨10.1017/S0960129514000395⟩. ⟨hal-01092253⟩
420 View
264 Download

Altmetric

Share

Gmail Facebook X LinkedIn More